Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: J.~S. Pang R.~W. Cottle, and R.~E. Stone
Title: The linear complementarity problem
Additional book information: Academic Press, New York, 1992, xxiv+762 pp., US$59.95. ISBN 0-12-192350-9.

References [Enhancements On Off] (What's this?)

  • [1] R. W. Cottle, J. S. Pang, and R. E. Stone, The Linear Complementarity Problem, Academic Press, New York, 1992. MR 1150683 (93f:90001)
  • [2] S. Dirkse, M. Ferris, P. Preckel, and T. Rutherford, The GAMS callable program library for variational and complementarity solvers, manuscript, April 1992.
  • [3] B. C. Eaves, The linear complementarity problem, Management Sci. 17 (1971), 612-634. MR 0282663 (43:8372)
  • [4] -, On the basic theorem of complementarity, Math. Programming 1 (1971), 68-87. MR 0287901 (44:5103)
  • [5] M. Kojima, N. Megiddo, T. Noma, and A. Yoshise, A unified approach to interior point algorithms for linear complementarity problems, Lecture Notes in Comp. Sci., vol. 538, Springer-Verlag, Berlin, 1991. MR 1226025 (94e:90004)
  • [6] C. E. Lemke, Bimatrix equilibrium points and mathematical programming, Management Sci. 11 (1965), 681-689. MR 0189823 (32:7243)
  • [7] O. L. Mangasarian, Solution of symmetric linear complementarity problems by iterative methods, J. Optim. Theory Appl. 22 (1977), 465-485. MR 0458831 (56:17031)
  • [8] K. G. Murty, Linear complementarity, linear and nonlinear programming, Helderman-Verlag, Berlin, 1988. MR 949214 (89h:90240)
  • [9] J. S. Pang, On the convergence of a basic iterative method for the implicit complementarity problem, J. Optim. Theory Appl. 37 (1982), 149-162. MR 663519 (83g:90145)
  • [10] S. M. Robinson, Generalized equations and their solution. Part I: Basic theory, Math. Programming Study 10 (1979), 128-141. MR 527064 (80e:90101)
  • [11] P. Du Val, The unloading problem for plane curves, Amer. J. Math. 62 (1940), 307-311. MR 0001603 (1:266d)

Review Information:

Reviewer: M. C. Ferris
Journal: Bull. Amer. Math. Soc. 28 (1993), 169-175
DOI: https://doi.org/10.1090/S0273-0979-1993-00344-6
American Mathematical Society